Alert archive / Oklahoma / River Flood Warnings in 2021
River Flood Warning 108, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at May 26, 2021, 1:00 AM CDT for McCurtain County, Oklahoma. It took effect at May 26, 2021, 2:28 AM CDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- May 26, 2021, 1:00 AM CDT (06:00 UTC)
- In effect from
- May 26, 2021, 2:28 AM CDT
- Expired
- May 26, 2021, 8:20 AM CDT
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 135 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Glover River at Glover (GLOO2). The gauge peaked at 16.60 ft at May 26, 2021, 3:00 AM CDT.
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07337900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
266
WGUS44 KSHV 260600
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
100 AM CDT Wed May 26 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following rivers in Oklahoma...
Glover River At Glover affecting McCurtain County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
OKC089-261700-
/O.NEW.KSHV.FL.W.0108.210526T0820Z-210526T1700Z/
/GLOO2.1.ER.210526T0820Z.210526T1200Z.210526T1256Z.NO/
100 AM CDT Wed May 26 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Glover River At Glover.
* Until this afternoon.
* At 12:30 AM CDT Wednesday the stage was 14.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
this morning to a crest of 17.1 feet this morning. It will then
fall below flood stage this morning.
* Impact...At 16.0 feet, The Glover River is at flood stage with
minor flooding at its confluence with the Little River west of
Golden, Oklahoma.
&&
LAT...LON 3431 9498 3429 9487 3410 9488 3402 9494
3403 9497
$$
092 follow-up statements
663
WGUS84 KSHV 260728
FLSSHV
Flood Statement
National Weather Service Shreveport LA
228 AM CDT Wed May 26 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Glover River At Glover affecting McCurtain County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
OKC089-261700-
/O.EXT.KSHV.FL.W.0108.210526T0728Z-210526T1700Z/
/GLOO2.1.ER.210526T0722Z.210526T1200Z.210526T1349Z.NO/
228 AM CDT Wed May 26 2021
...The Flood Warning is now in effect until this afternoon...
The Flood Warning continues for
the Glover River At Glover.
* From early this morning to this afternoon.
* At 1:30 AM CDT Wednesday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.4 feet
this morning. It will then fall below flood stage this morning.
* Impact...At 19.0 feet, Minor to moderate flooding will take place
on the Glover River west of Glover, Oklahoma and especially at its
confluence with the Little River west of Golden, Oklahoma.
&&
LAT...LON 3431 9498 3429 9487 3410 9488 3402 9494
3403 9497
$$
09390
WGUS84 KSHV 261320
FLSSHV
Flood Statement
National Weather Service Shreveport LA
820 AM CDT Wed May 26 2021
...The Flood Warning is cancelled for the following river in
Oklahoma...
Glover River At Glover affecting McCurtain County.
OKC089-261430-
/O.CAN.KSHV.FL.W.0108.000000T0000Z-210526T1320Z/
/GLOO2.1.ER.210526T0722Z.210526T1200Z.210526T1349Z.NO/
820 AM CDT Wed May 26 2021
...The Flood Warning for the Glover River At Glover has been
cancelled...
The Flood Warning is cancelled for
the Glover River At Glover.
* At 7:30 AM CDT Wednesday the stage was 11.2 feet.
* Flood stage is 16 feet.
* The Glover River crested at 16.7 feet during the wee hours of this
Wednesday morning before sunrise.
* Forecast...The river is expected to fall to 4.6 feet Monday
morning.
&&
LAT...LON 3431 9498 3429 9487 3410 9488 3402 9494
3403 9497
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 25, 9:32 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, May 25, 9:32 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 932 PM CDT Tue May 25 2021 .UPDATE... As expected, losing rainfall intensity across North Central and Northeast Louisiana attm but coverage still justifies likely pops for a few more hours this evening before we lose coverage with lower pops after midnight. Satellite and regional radar mosaics continue to show a spin in the mid-levels of the atmosphere indicative of an area of vorticity or an MCV across Southeast Oklahoma. This feature this evening has been responsible for convection just north of the Middle Red River Valley which has resulted in some flooding issues. HRRR, WRF and 00z NAM are all hinting at renewed convection late tonight further south or across the Middle Red River Valley of Northeast Texas, Southeast Oklahoma into Southwest Arkansas with the aid of a nocturnal southwesterly low level jet in the neighborhood of 25-30kts. This should be enough given the high pwat atmosphere we have in place for redevelopment of at least scattered convection late tonight across our north and northwest with this convection propagating southeast towards sunrise. Given pwats near 2 inches across this region, not to mention very saturated soils, cannot rule out some excessive heavy rainfall across portions of Southeast Oklahoma and/or Southwest Arkansas late tonight. Also adjusted rain chances on Wednesday assuming we get the late night convection with its remnants moving southeast through northern and northeastern Louisiana during the post dawn hours Wednesday with more in the way of widely scattered convection elsewhere tied to daytime heating. Given the rain cooled airmass currently residing over much of our region, overnight lows have already been surpassed so had to lower temperatures slightly with the idea that they will not move much more overnight. Prelims to follow...13. .AVIATION... At 26/00Z, a line of showers and thunderstorms is trending eastward across the region and will bring VCTS/TSRA to ELD/MLU by 26/02Z. Conditions will improve overnight with showers and isolated thunderstorms returning to TXK/ELD around 26/12Z. Carrying VCTS/TSRA areawide after 26/18Z, as afternoon pop up storms are anticipated. VFR conditions will prevail throughout the TAF period, except for some MVFR ceilings possible areawide from 26/06Z- 26/12Z. Winds will be out of the S/SW throughout, dropping to 5 kts or lower by daybreak and picking back to 5-10 kts Wednesday afternoon. /26/ && .PRELIMINARY POINT TEMPS/POPS... SHV 67 88 70 89 / 40 40 0 0 MLU 72 88 70 90 / 70 50 0 10 DEQ 71 85 69 87 / 60 40 10 10 TXK 69 86 71 88 / 60 50 10 10 ELD 67 88 68 90 / 60 50 10 10 TYR 67 86 71 88 / 20 30 0 0 GGG 67 85 69 87 / 20 30 0 0 LFK 67 87 69 88 / 20 30 0 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 13/26
Hazardous weather outlook, May 25, 2:53 PM CDT, 10 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 253 PM CDT Tue May 25 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-262000- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 253 PM CDT Tue May 25 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Widespread showers and thunderstorms are likely this afternoon through early this evening. A few storms could produce strong gusty winds, locally heavy rain, and localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Chances for showers and thunderstorms continue into Wednesday as a weak upper level low moves across the region. Dry and very warm conditions are expected on Thursday, but showers and thunderstorms will return starting late Thursday night and continue on through Friday and Saturday in association with a late spring season cold front followed by a strong upper level disturbance. A few storms could produce gusty winds and locally heavy rain, while isolated flash flooding cannot be ruled out. More favorable weather will return on Sunday through the Memorial Day holiday with very low rain chances. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters is not anticipated through tonight. 19
In the hours before
Local storm report, May 25, 7:19 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
719 PM CDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 10 S MARSHALL 32.39N 94.34W
05/25/2021 HARRISON TX EMERGENCY MNGR
TREES DOWN ON HOMER COOPER RD OFF OF HIGHWAY
59.
&&
WOODRUMLocal storm report, May 25, 7:26 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
726 PM CDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 5 SSE WASKOM 32.41N 94.05W
05/25/2021 HARRISON TX EMERGENCY MNGR
TREES DOWN OFF OF STATE LINE RD.
&&
WOODRUMNearby
River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.